| Catalog Number |
01.38.060MH |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-apr-2024 lot 188499: (b)(4) items manufactured and released on 28-mar-2019.Expiration date: 2024-03-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 2 years and 6 months after primary, the patient came in reporting pain due to a loose cup and the cause is unknown.The surgeon revised successfully the cup, head, sleeve and liner.